# SDR FDEA201911263099

- Difficulty date: November 26, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE COMPARTMENT STRINGER AT APPROXIMATELY   STATION XOS 791 FOUND CRACKED. REPAIR CARRIED OUT AT RIGHT HAND WING LEADING EDGE COMPARTMENT STRINGER AT   APPROXIMATELY STATION XOS 791 AS PER EA 1-5710-T0351181 P1 . TITLE : WINGS - BASIC WING   STRUCTURE - RH WING LEADING EDGE UPPER STRINGER SPLICE REPAIR , XOS 793.5 . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
